# SDR 2000UALA00448

- Difficulty date: July 22, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 27,403 hours, 10,048 cycles
- Engine: Pwa PW2037
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Access Door
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE AND AUXILIARY POWER UNIT DOOR ON LEFT SIDE, AFT OF HORIZONTAL STABILIZER, IS DAMAGED.  *S/D*  MAJOR REPAIR ACCOMPLISHED WHERE THE FOLLOWING PARTS WERE REPLACED:  APU DOOR SUPPORT LONGERON (148N8201-1), APU COMPARTMENT FRAME (148N1604-1), APU COMPARTMENT SKIN (148N3730-1).
